# SDR AALA202111232997

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737*
- Aircraft serial: 29573
- Aircraft time: 26,021 hours, 10,817 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT SERVICE DOOR SLIDE COMING OUT OF STORAGE POUCH. RE-ATTATCHED DOOR SLIDE INTO SLIDE PACK "Z" FOLD VELCRO.
